# SDR UIEA201000108

- Difficulty date: March 24, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 31,797 hours, 4,803 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO: 4454A096 DURING C-CHECK, A CRACK WAS FOUND IN THE 311U2420-83 PYLON STRINGER TEE AT APPROX NAC STA 300, WL 144.7 ON THE OTBD SIDE. THE CRACK WAS TRIMMED OUT AND A NEW SECTION OF TEE SPLICED IAW SRM 54-51-02, REPAIR 2 WITH MINOR DEVIATIONS IAW EGAT EI T2010A54B-736.  THE 311U2420-83 PYLON STRINGER TEE BAC1506-2115 EXTRUSION FROM 2024-0 ALUMINUM IAW QQ-A-200/3 HEAT TREATED TO T62 AFTER FORMING.  THE REPAIR IAW SRM 54-51-02, REPAIR 2 WITH MINOR DEVIATIONS IAW EGAT EI T2010A54B-736 CONSISTS OF 2 ANGLES MADE FROM AND10134-1406 EXTRUSION MADE FROM 7075-T6 INSTALLED USING BACB30MY6K AND BACB30NY6K HI-LOKS WITH BACC30M6 COLLARS. THE MINOR DEVIATIONS IAW EGAT EI T2010A54B-736 ARE APPROVED BY MFG IN THE RDR DATED 21MAR2010 (SR 1-1550300031).  THIS REPAIR IS A CATEGORY A REPAIR IAW SRM 54-51-02, REPAIR 2 AND DOES NOT REQUIRE SUPPLEMENTAL INSPS IAW FAR 121.1109.  THE PART 1 REPAIR IS APPROVED BY SRM 54-51-02, REPAIR 2 WITH MINOR DEVIATIONS APPROVED BY MFG IN THE RDR DATED 21MAR2010 (FIG  3).
